# SDR ASAA2018073025557

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,514 hours, 13,332 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Condition: Faulted
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON BOTH NAVIGATION DISPLAYS AFTER LANDING DURING TAXI - IN TO OAK. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801, SYSTEM CHECKS GOOD. INFLIGHT FAULTS HAD ONE GROUND FAULT FOR RT FMC, CODE 3DD REVEALED IT WAS A PROGRAM FAULT, A SOFTWARE INSTRUCTION WASN'T EXECUTED. THIS WAS AN INTERMITTENT SOFTWARE FAULT. SYSTEM CHECKS GOOD IAW FIM 34-61 TASK 801.
